American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76T30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Fumioki Asakura and Andrea Corli. Global existence of solutions by path decomposition for a model of multiphase flow. Quart. Appl. Math. 71 (2013) 135-182.
Abstract, references, and article information
View Article: PDF

[2] Yu. V. Obnosov. Three–phase eccentric annulus subjected to a potential field induced by arbitrary singularities. Quart. Appl. Math. 69 (2011) 771-786. MR 2894000.
Abstract, references, and article information
View Article: PDF

[3] Prabir Daripa and Gelu Pasa. On diffusive slowdown in three-layer Hele-Shaw flows. Quart. Appl. Math. 68 (2010) 591-606. MR 2676978.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1